# SDR AALA201701219006

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 28,094 hours, 9,826 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Mount
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT HAND MAIN LANDING GEAR DOOR ,FORWARD DOOR HINGE BEARING WORN AND LOOSE IN MOUNT. REPLACED BEARING MOUNT PER CMM 52-81-18.
